MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ Y-SITE CONNECTOR C80; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515304
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a crack in the bd phaseal¿ y-site connector c80 flushing site caused leakage.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
One picture sample for product number 515304 and lot number 524478 was received for evaluation by our quality engineer team.Through a review of the production history, no quality issues were found during the manufacture of lot number 524478 that could have contributed to the reported defect.Within the bd manufacturing site, the sealing of the membrane to the connector was performed on this product.The assembly and packaging of the product was performed at a subcontract location.In response to the reported incident, a complaint was opened with the subcontractor.The subcontractor was unable to identify an exact cause for this incident.Assembly and packaging roles are in the process of being transferred from the subcontract location to the bd manufacturing facility.This product is not assembled or packaged in bd san agustin plant.The process performed on our plant is the sealing of the membrane on the connector.Then, this piece is sent to a subcontractor (carefusion-it) where the set assembly and packaging is carried out according to buy specification sb1746.After the set assembly and packaging at carefusion-it- (now bd), some samples are sent to san agustin plant.Visual inspection is performed to verify the quality of the product according to fr-177 current version.
 
Event or Problem Description
It was reported that a crack in the bd phaseal y-site connector c80 flushing site caused leakage.There was no report of injury or medical intervention.

Brand Name
BD PHASEAL¿ Y-SITE CONNECTOR C80
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key7957493
Report Number3003152976-2018-00427
Device Sequence Number19275871
Product Code ONB
UDI-Device Identifier30382905153045
UDI-Public30382905153045
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number515304
Device Lot Number524478
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;